Doctors Lounge - Cardiology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Miscellaneous Cardiology Topics
Question: Mitral inflow shows E/A reversal
|ssr - Sat Apr 11, 2009 7:16 am||
I am a patient of anxiety & stress and taking Prthodyn 75mg once at night & lexatonil ( Half Tablet 5mg ). My pulse is usually high at ranging between 100-120 pulse rate.
I have a echocardiography report which has following : Doppler Findings
Doppler examination reveals trace mitral, trace tricuspid and mild eccentric pulmonic regurgitation. Pulmonary artery systolic pressure is within normal limits. Mitral inflow shows E/A reveral. Normal pulmonary vein and tissue doppler.
I want to know what sort of disease if I Have ?
|John Kenyon, CNA - Thu Apr 23, 2009 11:33 pm||
I am unfamiliar with (and unable to find in any searches) Prthodyn and Lexatonil, so am unable to determine if either might be responsible for your elevated heart rate. It may be normal for you or it may be due to some sort of metabolic or heart problem. It also could be due to anxiety.
As for the echocardiogram, everything seems well within normal limits except for the E/A reversal, which may be simply artifact. This sometimes is associated with a left ventricle not functioning at peak ability, but with everything else being normal or very close to it (multiple trivial valve regurgitation is quite common in healthy populations) it's difficult to assess the significance of this, but I would think your doctor would be the first to tell you if there were anything signficantly wrong, especially since you've been given a copy of the report (a practice I feel is generally unwise, since patients aren't trained to interpret them). Given no alarm from your doctor and everything else being normal, I'd have to assume you're in good shape. If you have any further information to provide, such as why the study was done to begin with, this might help us draw a more useful conclusion. It sounds, based on what we have, that you are doing fine.
I hope this is helpful. Good luck to you and please follow up with us as needed.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.